# SDR FDEA200911184009

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398673320500
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS BENT BETWEEN FRAME 86 AND FRAME 87 AT STR 37R.  REMOVED PLATE AND SECTION L IAW SRM 51-40-21, PARA 6.  MATERIAL ID PLATE AND SECTION L IS 2024-3, PO NR 657320.1 IAW SRM 53-19-18, FIG 5.  FABRICATED PLATE AND SECTION L (OR STRAP) IAW DWG A53986733.  ALODINED PLATE AND STRAP IAW SRM 51-21-10, PG 1.  PRIMED AND PAINTED PLATE AND STRAP IAW SRM 51-23-10, PGS 5 AND  7.  PART MARKED IAW GMM 7-0-1000.  INSTALLED PLATE AND STRAP IAW SRM 51-40- 21, PG 7.
